K. Kwaszczyńska


Ostatnie publikacje
1.Mróz Z., Kwaszczyńska K., Some boundary value problems for density hardening materials, Rozprawy Inżynierskie, ISSN: 0867-888X, Vol.19, pp.15-42, 1971
2.Kwaszczyńska K., Mróz Z., Drescher A., Analysis of compression of short cylinders of Coulomb material, INTERNATIONAL JOURNAL OF MECHANICAL SCIENCES, ISSN: 0020-7403, DOI: 10.1016/0020-7403(69)90001-0, Vol.11, No.2, pp.145-158, 1969

Streszczenie:

A static solution is presented for the case of compression of short circular cylinders between rough, rigid plates. It is assumed that the material is perfectly plastic, satisfying the Coulomb yield condition and the associated flow law. The stress state is calculated for the edge régime of the Coulomb hexagon for which the Haar-Kármán hypothesis is satisfied. The solution is obtained for several height-diameter ratios, various friction conditions at the cylinder-plate interface and for various angles of internal friction. Results of theoretical solutions are compared with available experimental data. The analysis may be useful in experimental determination of the angle of internal friction and cohesion by compressing short cylinders between rigid plates.

Afiliacje autorów:

Kwaszczyńska K.-IPPT PAN
Mróz Z.-IPPT PAN
Drescher A.-IPPT PAN
3.Mróz Z., Kwaszczyńska K., Axially symmetric plastic flow of metals treated by the graphical methods, Archiwum Inżynierii Lądowej, ISSN: 1230-2945, Vol.14, pp.27-37, 1968
4.Drescher A., Kwaszczyńska K., On Approximate Description of Non-linear Viscoelastic Material, Prace IPPT - IFTR Reports, ISSN: 2299-3657, No.24, pp.1-25, 1968
5.Kwaszczyńska K., Mróz Z., Drescher A., Analiza ściskania krótkich walców z materiału Coulomba, Prace IPPT - IFTR Reports, ISSN: 2299-3657, No.29, pp.1-46, 1968
6.Mróz Z., Kwaszczyńska K., Plastic compression of short cylinders between rigid plates, ARCHIWUM MECHANIKI STOSOWANEJ, ISSN: 0373-2029, Vol.19, pp.1-x, 1967
7.Drescher A., Kwaszczyńska K., Mróz Z., Statics and kinematics of the granular medium in the case of wedge indentation, ARCHIWUM MECHANIKI STOSOWANEJ, ISSN: 0373-2029, Vol.19, pp.99-113, 1967